International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 96032 | 8 pages | https://doi.org/10.1155/IJMMS/2006/96032

A note on almost contra-precontinuous functions

Received17 Jan 2006
Revised30 May 2006
Accepted05 Jun 2006
Published15 Aug 2006

Abstract

New characterizations of almost contra-precontinuity are presented. These characterizations are used to develop a new weak form of almost contra-precontinuity. This new weak form is then used to extend several results in the literature concerning almost contra-precontinuity.

References

  1. M. E. Abd El-Monsef, S. N. El-Deeb, and R. A. Mahmoud, “β-open sets and β-continuous mapping,” Bulletin of the Faculty of Science. Assiut University. A, vol. 12, no. 1, pp. 77–90, 1983. View at: β-open%20sets%20and%20β-continuous%20mapping&author=M. E. Abd El-Monsef&author=S. N. El-Deeb&author=&author=R. A. Mahmoud&publication_year=1983" target="_blank">Google Scholar | Zentralblatt MATH | MathSciNet
  2. M. E. Abd El-Monsef, R. A. Mahmoud, and E. R. Lashin, “β-closure and β-interior,” Journal of Faculty of Education, Ain Shams University, vol. 10, pp. 235–245, 1986. View at: β-closure%20and%20β-interior&author=M. E. Abd El-Monsef&author=R. A. Mahmoud&author=&author=E. R. Lashin&publication_year=1986" target="_blank">Google Scholar | Zentralblatt MATH
  3. C. W. Baker, “On a weak form of almost weakly continuous functions,” Demonstratio Mathematica, vol. 33, no. 4, pp. 865–872, 2000. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  4. C. W. Baker, “Subweakly β-continuous functions,” Far East Journal of Mathematical Sciences, vol. 8, no. 2, pp. 151–160, 2003. View at: β-continuous%20functions&author=C. W. Baker&publication_year=2003" target="_blank">Google Scholar | Zentralblatt MATH | MathSciNet
  5. S. G. Crossley and S. K. Hildebrand, “Semi-closure,” The Texas Journal of Science, vol. 22, pp. 99–112, 1971. View at: Google Scholar
  6. G. Di Maio and T. Noiri, “On s-closed spaces,” Indian Journal of Pure and Applied Mathematics, vol. 18, no. 3, pp. 226–233, 1987. View at: s-closed%20spaces&author=G. Di Maio &author=T. Noiri&publication_year=1987" target="_blank">Google Scholar | Zentralblatt MATH | MathSciNet
  7. E. Ekici, “Almost contra-precontinuous functions,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 27, no. 1, pp. 53–65, 2004. View at: Google Scholar | MathSciNet
  8. S. N. El-Deeb, I. A. Hasanein, A. S. Mashhour, and T. Noiri, “On p-regular spaces,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, vol. 27(75), no. 4, pp. 311–315, 1983. View at: p-regular%20spaces&author=S. N. El-Deeb&author=I. A. Hasanein&author=A. S. Mashhour&author=&author=T. Noiri&publication_year=1983" target="_blank">Google Scholar | Zentralblatt MATH | MathSciNet
  9. J. E. Joseph and M. H. Kwack, “On S-closed spaces,” Proceedings of the American Mathematical Society, vol. 80, no. 2, pp. 341–348, 1980. View at: Publisher Site | S-closed%20spaces&author=J. E. Joseph &author=M. H. Kwack&publication_year=1980" target="_blank">Google Scholar | Zentralblatt MATH | MathSciNet
  10. A. Kar and P. Bhattacharyya, “Some weak separation axioms,” Bulletin of the Calcutta Mathematical Society, vol. 82, no. 5, pp. 415–422, 1990. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  11. N. Levine, “Semi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, no. 1, pp. 36–41, 1963. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  12. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deeb, “On precontinuous and weak precontinuous mappings,” Proceedings of the Mathematical and Physical Society of Egypt, no. 53, pp. 47–53, 1982. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  13. T. Noiri and V. Popa, “Some properties of almost contra-precontinuous functions,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 28, no. 2, pp. 107–116, 2005. View at: Google Scholar | MathSciNet
  14. D. A. Rose, “Weak continuity and almost continuity,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 311–318, 1984. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  15. T. Soundararajan, “Weakly Hausdorff spaces and the cardinality of topological spaces,” in General Topology and Its Relations to Modern Analysis and Algebra, III (Proc. Conf., Kanpur, 1968), pp. 301–306, Academia, Prague, 1971. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

0 Views | 0 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder